# SDR 19MA201509202104

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N619MA
- Make and model: Cessna 208B
- Aircraft serial: 2192
- Aircraft time: 2,224 hours, 3,704 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 200
- Part time: 2,224 hours, 3,702 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT TAXIED OUT TO RUN UP AREA & RETURNED WHEN GMU-700 FAIL WARNING CAME UP ON ALERTS, CAS MSG SYSTEM.  G1000 SYS INSTALLED.  UPON INVESTIGATING BY THE AVIONICS SHOP IT WAS DETERMINED THAT THE POWER WIRE TO THE GMU-710 UNIT INSTALLED, FLIGHT DIRECTOR, YAW DAMPER & AUTO PILOT HEAD, HAD CHAFED THROUGH THE WIRE & WAS SHORTED OUT TO THE TOP OF THE AVIONICS RACK BEHIND THE MFD SCREEN.  NO BREAKERS WHERE FOUND POPPED.  REPAIRED BROKEN & SHORTED WIRE.  PERFORMED OPERATIONAL CHECK OF ALL SYS & FOUND OK.
